# SDR USAA2010012790206

- Difficulty date: January 19, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 74,123 hours, 26,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N524020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON ANGLE AT BS 1716, WL 207, LBL 14.  REPLACED ANGLE AT BS 1716, WL 207, LBL 14 IAW B757 SRM 51-40-02 & BOEING DRAWING 146N5240.
